# SDR SIMA20130508006

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,150 hours, 18,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Part number: CC670340941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 C CHECK FOUND THE LEFT SIDE OF CROSSMEMBER AT FS 280.00 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED LEFT SIDE OF CROSSBEAM AT FS 280.00 IAW STRUCTURAL REPAIR MANUAL 51-42-06 AND 51-42-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
